MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1186/s13000-025-01634-1

Медицинская библиотека · Diagnostic pathology · 2025

Multimodal therapy successfully treats methemoglobinemia caused by emamectin benzoate and indoxacarb poisoning: a case report.

Zhang Qun, Luan Yun-Yang, Sun Fei-Fei, Chen Yong-Qiang, Wang Shuang-de, Hu Guang-Wen

СтатьяКлинический случайПеревод в очереди

Аннотация

Poisoning from emamectin benzoate combined with indoxacarb can cause neurological symptoms and methemoglobinemia, which may present clinically as confusion, cyanosis, dyspnea, and limb convulsions. In such cases, naloxone can be used to alleviate neurological symptoms, while high-dose vitamin C and low-concentration methylene blue can reduce methemoglobin (MetHb) to improve hypoxic symptoms. Hemoperfusion and continuous renal replacement therapy (CRRT) can rapidly remove exogenous and endogenous toxins from the blood, effectively protecting against organ damage to the heart, liver, and kidneys caused by emamectin benzoate poisoning.

Для цитирования: Zhang Qun, Luan Yun-Yang, Sun Fei-Fei, Chen Yong-Qiang, Wang Shuang-de, Hu Guang-Wen. Multimodal therapy successfully treats methemoglobinemia caused by emamectin benzoate and indoxacarb poisoning: a case report.. Diagnostic pathology. 2025. DOI: 10.1186/s13000-025-01634-1.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.